Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 5, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at May 16, 2015, 5:41 AM CDT for 12 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at May 16, 2015, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2015, 5:41 AM CDT (10:41 UTC)
- In effect from
- May 16, 2015, 12:00 PM CDT
- Expired
- May 16, 2015, 7:42 PM CDT
- In force
- 8 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 414 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1962 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
768 WWUS74 KAMA 161041 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 541 AM CDT SAT MAY 16 2015 OKZ001-002-TXZ001>003-006>008-011>013-016>018-161900- /O.NEW.KAMA.WI.Y.0005.150516T1700Z-150517T0100Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 541 AM CDT SAT MAY 16 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * EVENT...SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED ACROSS THE WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON INTO EARLY THIS EVENING. * TIMING...THE STRONG WINDS WILL BEGIN AROUND NOON TODAY...THEN DIMINISH AFTER 8 PM THIS EVENING. * IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE OR TRASH CANS MAY BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ANDRADE
2 follow-up statements
094 WWUS74 KAMA 161852 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 152 PM CDT SAT MAY 16 2015 OKZ001-002-TXZ001>003-006>008-011>013-016>018-170100- /O.CON.KAMA.WI.Y.0005.000000T0000Z-150517T0100Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 152 PM CDT SAT MAY 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * EVENT...SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED ACROSS THE WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON INTO EARLY THIS EVENING. * TIMING...THE STRONG WINDS WILL DIMINISH AFTER 8 PM THIS EVENING. * IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE OR TRASH CANS MAY BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
570 WWUS74 KAMA 170042 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 742 PM CDT SAT MAY 16 2015 OKZ001-002-TXZ001>003-006>008-011>013-016>018-170145- /O.CAN.KAMA.WI.Y.0005.000000T0000Z-150517T0100Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 742 PM CDT SAT MAY 16 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DIMINISHED BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO GRADUALLY DISSIPATE THIS EVENING. $$ KB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at May 16, 5:08 AM CDT, 33 minutes earlier.
Area forecast discussion, May 16, 5:08 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
508 AM CDT SAT MAY 16 2015
.DISCUSSION...
AN ACTIVE AND WET UPPER LEVEL PATTERN WILL PERSIST THROUGH THIS
FORECAST CYCLE. A SPLIT FLOW SCENARIO IS PROGGED FEATURING A DOMINANT
SRN STREAM WITH PERIODIC SHORTWAVE TROFS OR CLOSED LOWS AFFECTING THE
SWRN US AND SRN HIGH PLAINS.
THE FIRST VIGOROUS UPPER LEVEL CLOSED LOW WILL TRACK INTO THE
INTERMOUNTAIN WEST TODAY...THEN HEAD INTO THE NRN AND CNTRL PLAINS
STATES TONIGHT. THE LATEST ROUND OF SHOWERS AND TSTMS WHICH AFFECTED
MOST OF THE AREA LATE LAST NIGHT INTO EARLY THIS MORNING WILL
CONTINUE MOVING NEWD...WITH POPS RESTRICTED TO THE ERN HALF OF THE
FCST AREA THIS MORNING...THEN ERN THIRD OF THE TX AND OK PNHDLS THIS
AFTERNOON...AND FINALLY THE FAR ERN SECTIONS THIS EVENING. SVR
POTENTIAL IS CERTAINLY THERE FOR THIS AFTERNOON AND HAVE INCLUDED A
MENTION IN THE GRIDS AND THE ZONES. AS THE PACIFIC COLD FRONT
OVERTAKES THE SFC DRYLINE THIS MORNING AND SWEEPS ACROSS THE
AREA...DRIER AIR WILL INVADE WRN AND CNTRL SECTIONS TODAY. A RATHER
TIGHT SFC PRESSURE GRADIENT IS PROGGED BY SHORT RANGE MODELS...
ESPECIALLY WRN AND CNTRL SECTIONS. HAVE DECIDED TO ISSUE A WIND
ADVISORY FOR THIS AREA FOR THIS AFTERNOON INTO THE EARLY EVENING.
THIS ADVISORY MAY NEED TO BE EXPANDED EWD A BIT MORE TO INCLUDE
ANOTHER COLUMN OF COUNTIES IF LATEST MODEL GUIDANCE CONTINUES TO
SUPPORT ADVISORY LEVEL WINDS FURTHER EAST THAN OUTLINED IN CURRENT
ADVISORY.
DRY WEATHER RETURNS AREAWIDE FOR SUNDAY AND MONDAY. A COLD FRONT
WILL MOVE SWD ACROSS THE AREA LATE SUNDAY NIGHT AND MONDAY
MORNING...WITH COOLER TEMPERATURES EXPECTED FOR THE EARLY TO MIDDLE
OF NEXT WEEK.
THE SECOND UPPER LEVEL LOW PRESSURE STORM SYSTEM EMBEDDED IN THE SRN
STREAM IS FCST TO AFFECT THE AREA MONDAY NIGHT THRU TUESDAY NIGHT.
NUDGED POPS UP JUST A LITTLE MORE DURING THIS TIME PERIOD CLOSER TO
MODEL CONSENSUS. THIS PARTICULAR STORM SYSTEM IS PROJECTED TO BE FAR
ENUF TO THE NE OF OUR AREA WED AND THU SUCH THAT POPS ARE BACK DOWN
TO SLGT CHC VALUES.
YET A THIRD UPPER LEVEL STORM SYSTEM WITHIN THE PERSISTENT SPLIT
FLOW AND STRONGER THAN NORMAL SRN STREAM WILL LIKELY AFFECT THE SRN
HIGH PLAINS TOWARDS THE END AND JUST BEYOND THIS 7 DAY FORECAST
PACKAGE WITH A CORRESPONDING THREAT OF MORE SHOWERS AND TSTMS. MEDIUM
RANGE MODELS CONTINUE TO DIFFER ON TIMING OF THIS STORM SYSTEM SO A
MODEL CONSENSUS WAS UTILIZED.
ANDRADE
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 79 49 80 50 77 / 10 5 0 0 5
BEAVER OK 80 50 82 50 74 / 50 20 0 0 5
BOISE CITY OK 73 44 79 46 71 / 10 5 0 0 5
BORGER TX 81 52 83 53 76 / 20 5 0 0 5
BOYS RANCH TX 78 47 81 49 76 / 10 0 0 0 5
CANYON TX 78 48 80 49 78 / 10 0 0 0 5
CLARENDON TX 81 51 81 53 80 / 40 5 0 0 10
DALHART TX 77 43 81 47 73 / 10 5 0 0 10
GUYMON OK 80 48 82 49 74 / 20 5 0 0 5
HEREFORD TX 76 47 79 48 79 / 10 0 0 0 5
LIPSCOMB TX 80 52 82 51 76 / 50 20 0 0 5
PAMPA TX 79 50 80 50 76 / 30 5 0 0 5
SHAMROCK TX 81 52 82 54 80 / 50 20 0 0 5
WELLINGTON TX 83 53 82 55 82 / 50 20 0 0 10
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...
RANDALL...SHERMAN.
OK...WIND ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: CIMARRON...TEXAS.
&&Hazardous weather outlook, May 16, 5:21 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 521 AM CDT SAT MAY 16 2015 OKZ001>003-TXZ001>020-162100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 521 AM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING ACROSS EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES. SOME STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE... WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE. IN ADDITION...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED ACROSS WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON INTO EARLY THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR THIS AREA FROM NOON TODAY UNTIL 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES MONDAY NIGHT THROUGH FRIDAY. ANY STORMS THAT FORM ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. HOWEVER...THE POTENTIAL FOR HEAVY RAIN MAY INCREASE MONDAY NIGHT THROUGH TUESDAY NIGHT...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING OVER PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE EASTERN OKLAHOMA PANHANDLE AND THE EASTERN TEXAS PANHANDLE SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION LATER TODAY. ANDRADE
In the hours before
Special weather statement, May 15, 11:55 PM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1155 PM CDT FRI MAY 15 2015
TXZ017-018-160545-
ARMSTRONG TX-RANDALL TX-
1155 PM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG AND EASTERN
RANDALL COUNTIES UNTIL 1245 AM CDT...
AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF HAPPY...OR 15 MILES
SOUTHEAST OF CANYON...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CLAUDE... WAYSIDE... PALO DURO CANYON...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3475 10198 3517 10169 3513 10128 3474 10157
3474 10197
TIME...MOT...LOC 0455Z 221DEG 38KT 3479 10180
CESpecial weather statement, May 16, 1:00 AM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
100 AM CDT SAT MAY 16 2015
TXZ016-017-160630-
DEAF SMITH TX-RANDALL TX-
100 AM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR RANDALL AND EXTREME SOUTHEASTERN
DEAF SMITH COUNTIES UNTIL 130 AM CDT...
AT 1258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CANYON...MOVING NORTHEAST AT
35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CANYON... UMBARGER... LAKE TANGLEWOOD...
BUFFALO LAKE... TIMBERCREEK CANYON...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3482 10218 3517 10206 3504 10164 3474 10182
3474 10195
TIME...MOT...LOC 0600Z 222DEG 32KT 3489 10198
CESpecial weather statement, May 16, 1:32 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 132 AM CDT SAT MAY 16 2015 TXZ012-013-017-018-160700- ARMSTRONG TX-CARSON TX-POTTER TX-RANDALL TX- 132 AM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG...CARSON... NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES UNTIL 200 AM CDT... AT 131 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF WASHBURN...OR 12 MILES EAST OF AMARILLO...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CLAUDE... PANHANDLE... AMARILLO... WASHBURN... PALO DURO CANYON... LAKE TANGLEWOOD... PANTEX... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3557 10144 3531 10108 3480 10154 3516 10191 TIME...MOT...LOC 0632Z 218DEG 40KT 3515 10162 CE
Special weather statement, May 16, 2:05 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 205 AM CDT SAT MAY 16 2015 TXZ008-009-013-014-018-019-160730- ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-HUTCHINSON TX-ROBERTS TX- 205 AM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG... CARSON...SOUTHWESTERN ROBERTS...SOUTHEASTERN HUTCHINSON... NORTHWESTERN GRAY AND EXTREME NORTHWESTERN DONLEY COUNTIES UNTIL 230 AM CDT... AT 203 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WHITE DEER...OR 8 MILES EAST OF PANHANDLE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PAMPA... PANHANDLE... LEFORS... KINGSMILL... WHITE DEER... SKELLYTOWN... GROOM... CODMAN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3589 10081 3554 10054 3509 10120 3548 10157 TIME...MOT...LOC 0705Z 229DEG 57KT 3540 10121 CE
Special weather statement, May 16, 3:05 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 305 AM CDT SAT MAY 16 2015 TXZ010-014-015-019-020-160830- COLLINGSWORTH TX-DONLEY TX-GRAY TX-HEMPHILL TX-WHEELER TX- 305 AM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN COLLINGSWORTH...NORTHWESTERN WHEELER...EXTREME SOUTHWESTERN HEMPHILL...SOUTHEASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES UNTIL 330 AM CDT... AT 301 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTH OF ALANREED...OR 23 MILES SOUTHEAST OF PAMPA...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WHEELER... NEW MOBEETIE... KELLERVILLE... BRISCOE... MCLEAN... LEFORS... ALANREED... MOBEETIE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3562 10053 3555 10002 3505 10068 3534 10102 TIME...MOT...LOC 0805Z 223DEG 57KT 3532 10067 CE
Special weather statement, May 16, 3:54 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 354 AM CDT SAT MAY 16 2015 TXZ009-010-014-160930- GRAY TX-HEMPHILL TX-ROBERTS TX- 354 AM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR ROBERTS...WESTERN HEMPHILL AND NORTHERN GRAY COUNTIES UNTIL 430 AM CDT... AT 352 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF CODMAN...OR 11 MILES NORTHEAST OF PAMPA...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MIAMI... CODMAN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3602 10071 3588 10042 3549 10082 3569 10106 TIME...MOT...LOC 0854Z 220DEG 38KT 3570 10084 CE
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 11:55 PM CDT | Special Weather Statement | AMA | Randall | 50 min |
| May 16, 12:05 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Potter, Randall | 55 min |
| May 16, 12:26 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 64 min |
| May 16, 1:00 AM CDT | Special Weather Statement | AMA | Randall | 30 min |
| May 16, 1:24 AM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Lipscomb, Ochiltree, Roberts | 66 min |
| May 16, 1:32 AM CDT | Special Weather Statement | AMA | Carson | 28 min |
| May 16, 2:05 AM CDT | Special Weather Statement | AMA | Carson, Gray, Roberts | 25 min |
| May 16, 3:05 AM CDT | Special Weather Statement | AMA | Gray, Wheeler | 25 min |
| May 16, 3:54 AM CDT | Special Weather Statement | AMA | Roberts | 36 min |
| May 16, 6:49 AM CDT | Special Weather Statement | AMA | Armstrong | 26 min |
| May 16, 9:30 AM CDT | Areal Flood Advisory | AMA | Hutchinson, Ochiltree, Roberts | 2 hr |
| May 16, 9:46 AM CDT | Special Weather Statement | AMA | Donley, Wheeler | 44 min |
| May 16, 1:26 PM CDT | Special Weather Statement | AMA | Hartley | 34 min |
| May 16, 1:38 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 37 min |
| May 16, 1:56 PM CDT | Special Weather Statement | AMA | Dallam | 34 min |
| May 16, 2:04 PM CDT | Tornado Warning | AMA | Donley | 41 min |
| May 16, 2:07 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 38 min |
| May 16, 2:18 PM CDT | Special Weather Statement | AMA | Hutchinson | 42 min |
| May 16, 2:25 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Sherman | 50 min |
| May 16, 2:35 PM CDT | Tornado Warning | AMA | Collingsworth, Donley | 40 min |
| May 16, 2:41 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Randall | 49 min |
| May 16, 3:02 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 54 min |
| May 16, 3:06 PM CDT | Tornado Warning | AMA | Collingsworth, Wheeler | 39 min |
| May 16, 3:12 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 41 min |
| May 16, 3:19 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 41 min |
| May 16, 3:23 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 23 min |
| May 16, 3:34 PM CDT | Areal Flood Advisory | AMA | Armstrong | 3 hr |
| May 16, 3:40 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 35 min |
| May 16, 4:10 PM CDT | Special Weather Statement | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more | 50 min |
| May 16, 4:23 PM CDT | Special Weather Statement | AMA | Collingsworth | 37 min |
| May 16, 4:44 PM CDT | Areal Flood Advisory | AMA | Wheeler | 3 hr |
| May 16, 4:45 PM CDT | Special Weather Statement | AMA | Hansford | 45 min |
| May 16, 4:53 PM CDT | Severe Thunderstorm Warning | AMA | Hansford | 37 min |
| May 16, 6:35 PM CDT | Special Weather Statement | AMA | Lipscomb | 25 min |
| May 16, 5:56 PM CDT | Special Weather Statement | AMA | Beaver | 34 min |
Nearby
Wind Advisories in Texas, 2015Wind Advisories in Oklahoma, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.